# SDR DL76L080754

- Difficulty date: May 7, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 56,039 hours, 8,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL RECEPTACLES ON SEATS 1A/B AND 1E/F ARE DAMAGED.  REPLACED RECEPTACLES ON SEAT 1A/B AND 1E/F IAW DAL B767 SWPM 20-64-17.  OPS CHECKED GOOD IAW DAL B767 MM 33-51-00-715-200.
